U.S. doctors online nowAsk doctors free
Philippines
A 28-year-old male asked:

I have microscopic hematuria, urinary urgency frequency and discomfort. doctor said maybe its a prostatitis. hes given me levofloxacin for 3weeks. how long does this antibiotic takes effect and treat the hematuria? any help. thanks.

1 doctor answer4 doctors weighed in
Dr. Hunter Handsfield
Infectious Disease 53 years experience
Prostatitis?: As discussed in 2 other questions, if prostatitis, it's probably non-bacterial and levofloxacin won't work. Antibiotics are often tried in hope they will help, but usually make no difference. But prostatitis usually does not cause these symptoms and hematuria. Maybe you have interstitial or hemorrhagic cystitis, which are a side effect of some drugs, or occur on their own. RU seeing a urologist?
Dr. Hunter Handsfield
Infectious Disease 53 years experience
Provided original answer
It's time for you to stop tryig to get answers online. You'll never get a clear diagnosis proper treatment on this or any other forum. If you're not in the care of a urologist, that's your next step. If you are, discuss the possibility of seeing another one for a second opinion. But this is my last reply to your questions. Good luck. HHH, MD
Aug 8, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 16, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.